[Ibogaine] Ibogaine & Anti-Depressants

BiscuitBoy714 at aol.com BiscuitBoy714 at aol.com
Thu Feb 2 08:58:45 EST 2006


In a message dated 2/2/06 12:38:27 AM Eastern Standard Time, jfreed1 at umbc.edu 
writes:

> The reason it's advisable to wait so long is, as you say, the 
> serotnergic effects of effexor can last up to 14 days after stopping it. 
> Mixing ibogaine and an SSRI like effexor can result in what's called 
> serotonin syndrome. Basically, having too much serotonin. The effects of 
> serotonin syndrome include drowsiness, disorientation, clumsiness, 
> dizziness, sweating, seizures, coma, and death

Jon, thanx for saying so eloquently what I could not get to come from my 
keyboard. I will from now on point at you and go..........................see? 
What he said. LOL really tho dude, you are good at explaining things in a non 
confusing manner. I, on the other hand pound around the shrubbery, or beat around 
the bush, or just screw around so much that what I write comes out like it's 
written in olde English or sumpthin" Thanx for helping us out.    Randy        
    "Any Day Now, The Year Of The Diamond  Dog"   (David Bowie)
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20060202/17f1859d/attachment.html>


More information about the Ibogaine mailing list